I have noticed that about an hour after I take Lexapro my menstrual bleeding becomes quite heavy and the cramping becomes more intense.
I always bleed heavy so while I was taking lexapro I didn't notice any change but thats not to say it wasn't heavier. I just got off the phone with a friend who is taking lexapro 10mgs a day and she said that since I brought it up she has noticed her periods being more heavy but she didn't realize it could be related to the lexapro.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Jun 2010 • 1 answer
Pristiq - Anyone else experience very heavy menstrual bleeding,also passing huge blood clots,taking?
Updated 10 May 2012 • 2 answers
Has anyone been harmed by using lysteda? My dr gave Rx for it, but am afraid to try b/c of warnings?
Updated 7 Mar 2013 • 2 answers
Bleeding Disorder - I can't afford Lysteda what do I do?? Yes I have insurance...it only covers 80$?
Updated 27 Jul 2014 • 1 answer
Updated 2 Aug 2016 • 2 answers